# SDR SWIA201439410

- Difficulty date: September 18, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 15,610 hours, 10,772 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Chafed
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IDG POWER LEAD IS CHAFED AT IDG.  C-CHECK, REPAIRED RT ENGINE IDG ELECTRICAL POWER OUTPUT CABLE PROTECTIVE SHEATH IAW REO.
